# SDR ZZDA2012101

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FALSE TRACK, STA 200 TO 148, LBL 9, CORROSION.  ACCOMPLISHED FALSE TRACK REPLACEMENT PER B717 SRM 51-10-04, 53-10-51, 53-00-00, 51-40-08 AND 51-40-02.
